# SDR AALA20130908002

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 47,307 hours, 22,395 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tie Down
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY NR 4 GALLEY TIE DOWN IN SEAT TRACK NR 1 AT STATION 1174 CORRODED.  REMOVED & INSTALLED NEW SERVICEABLE NR 4 GALLEY TIE DOWN IN SEAT TRACK NR 1 AT STATION 1174 IAW AMM 53-40-01.
